The Existence of a Global Attractor for the S-K-T Competition Model with Self-Diffusion
Qian Xu and
Ye Zhao
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
This paper concerns the uniform bounds of the global existence of solutions in time for the S-K-T competition model with self-diffusion. We prove that the system has a global attractor for .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/512520.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/512520.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:512520
DOI: 10.1155/2014/512520
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().